Alert archive / Kentucky / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 104, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Jun 8, 2007, 1:29 PM EDT for Anderson County, Mercer County, Washington County, Kentucky. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 8, 2007, 1:29 PM EDT (17:29 UTC)
- Expired
- Jun 8, 2007, 2:15 PM EDT
- In force
- 46 min
- Issued by
- NWS Louisville, KY
- Area
- Counties, with a storm outline in the text
Counties Anderson County, KY, Mercer County, KY, Washington County, KY
The radar
The Louisville radar (KLVX), 86 km from the middle of the area, began a volume at 17:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 8, 9:45 AM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 5.5 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1045 J/kg
- Mixed-layer CIN
- -249 J/kg
- Mixed-layer LCL
- 1237 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- -53 m²/s²
- 0-3 km storm-relative helicity
- 20 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KLMK 081731
SVRLMK
KYC005-167-229-081815-
/O.NEW.KLMK.SV.W.0104.070608T1729Z-070608T1815Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
129 PM EDT FRI JUN 8 2007
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ANDERSON COUNTY IN EAST CENTRAL KENTUCKY...
NORTHERN MERCER COUNTY IN EAST CENTRAL KENTUCKY...
NORTHERN WASHINGTON COUNTY IN NORTH CENTRAL KENTUCKY...
* UNTIL 215 PM EDT...
* AT 124 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS
AROUND 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 11 MILES WEST OF LAWRENCEBURG TO 22 MILES SOUTHWEST OF
LAWRENCEBURG..AND MOVING EAST AT 40 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
LAWRENCEBURG BY 145 PM EDT...
BONDVILLE BY 200 PM EDT
LAT...LON 3784 8520 3789 8515 3794 8515 3808 8506
3810 8488 3808 8484 3803 8485 3793 8482
3791 8484 3788 8479 3788 8479
$$
TWF1 follow-up statement
000
WWUS53 KLMK 081807
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
203 PM EDT FRI JUN 8 2007
KYC005-229-081813-
/O.CAN.KLMK.SV.W.0104.000000T0000Z-070608T1815Z/
ANDERSON KY-WASHINGTON KY-
203 PM EDT FRI JUN 8 2007
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN WASHINGTON AND
ANDERSON COUNTIES IS CANCELLED...
THE STRONGEST THUNDERSTORMS HAVE MOVED OUT OF NORTHERN WASHINGTON
AND ANDERSON COUNTIES. REPORTS INDICATED 30 TO 40 MPH WINDS OCCURRED
WITH THESE STORMS AS THEY MOVED THROUGH...ALTHOUGH NO SEVERE WEATHER
REPORTS OR DAMAGE HAVE BEEN RECEIVED AT THIS TIME.
LAT...LON 3788 8480 3786 8501 3793 8497 3794 8493
3793 8488 3795 8482 3794 8483 3793 8482
3791 8484
$$
KYC167-081815-
/O.CON.KLMK.SV.W.0104.000000T0000Z-070608T1815Z/
MERCER KY-
203 PM EDT FRI JUN 8 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM EDT
FOR NORTHERN MERCER COUNTY...
AT 200 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
SCATTERED THUNDERSTORMS OVER NORTHERN MERCER COUNTY. THESE STORMS
COULD STILL PRODUCE GUSTY WINDS AS THEY MOVE TO THE EAST AT 30 TO 40
MPH. THE STORMS WILL EXIT THE NORTHERN PART OF MERCER COUNTY BY 215
PM EDT...SO THE WARNING WILL BE ALLOWED TO EXPIRE AT 215 PM EDT.
LAT...LON 3788 8480 3786 8501 3793 8497 3794 8493
3793 8488 3795 8482 3794 8483 3793 8482
3791 8484
$$
TWFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 1:09 PM EDT, 20 minutes earlier.
Area forecast discussion, Jun 8, 1:09 PM EDT, 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 109 PM EDT FRI JUN 8 2007 .AVIATION... OBVIOUSLY MAIN CONCERN IS IMPENDING CONVECTION. MAIN THUNDER ACTIVITY WILL BE MOVING THROUGH SDF AND BWG DURING THE FIRST HOUR OF THE FORECAST...WITH LEXINGTON OVER THE FIRST COUPLE HOURS. EXPECT OCCASIONAL MVFR CONDITIONS WITH THE STORMS...ALONG WITH GUSTY WEST WINDS. AFTER THE STORMS PASS THROUGH...NOT MUCH MORE IN THE WAY OF STORMINESS IS EXPECTED. THERE WILL BE A COUPLE HOURS OF LIGHT RAIN AND THEN DRY CONDITIONS FOR THE REST OF THE PERIOD. WILL PROBABLY SEE SOME MVFR FOG AROUND DAWN...ESPECIALLY AT BOWLING GREEN. 13 .15Z MESO UPDATE... STORMS ARE OBVIOUSLY STRUGGLING SO FAR THIS MORNING OVER SOUTH CENTRAL INDIANA AND NORTH CENTRAL KENTUCKY. THIS IS NOT ENTIRELY UNEXPECTED...AS CONVECTIVE SYSTEMS OFTEN WEAKEN AROUND THIS TIME OF DAY. STRONGEST SURFACE WIND GUSTS WE HAVE SEEN SO FAR HAVE BEEN ON THE ORDER OF 35 TO 45 MPH FROM DUBOIS COUNTY INTO ORANGE COUNTY. HOWEVER...ALL IS NOT LOST. LIFTED INDEX HAS DROPPED TO -6 OVER CENTRAL KENTUCKY AS ATMOSPHERE THERE CONTINUES TO HEAT AND DESTABILIZE. SHORTLY BEFORE 15Z NEW CELLS WERE BEGINNING TO DEVELOP BETWEEN BOWLING GREEN AND MAMMOTH CAVE. COLD FRONT STILL WELL OFF TO THE WEST OVER SOUTHWEST ILLINOIS. ALSO...NEW CONVECTION WILL BE POSSIBLE OVER CENTRAL KENTUCKY THIS AFTERNOON ALONG GUST FRONT PUT OUT BY MORNING CONVECTION. WILL STILL NEED TO KEEP OUR GUARD UP. SEVERE THUNDERSTORM WATCH TO CONTINUE IN ITS ENTIRETY FOR NOW. 13 .14Z MESO UPDATE... UPDATED ZONES AND GRIDS FOR NEW SEVERE THUNDERSTORM WATCH. STRONGEST STORM AFFECTING THE LMK CWFA AT THIS TIME IS ENTERING DUBOIS COUNTY AS I TYPE THIS...LOOKS TO BE BELOW SEVERE LIMITS RIGHT NOW. WILL HAVE TO WATCH THE LINE CURRENTLY OVER WESTERN KENTUCKY AS IT MOVES EAST INTO INCREASINGLY UNSTABLE AIR OVER CENTRAL KENTUCKY. WILL ALSO WATCH FOR NEW CONVECTION ALONG LEADING GUST FRONT. 13 .1330Z MESO UPDATE... LINE OF STRONG STORMS WITH POSSIBLE WIND GUSTS OVER 50 MPH ADVANCING QUICKLY FROM SOUTHWEST INDIANA/WESTERN KENTUCKY. SHOULD BE ENTERING THE NORTHWEST PORTION OF THE CWFA...AROUND DUBOIS COUNTY...WITHIN THE NEXT HOUR. WHETHER THE STORMS WILL STILL BE THAT STRONG WHEN THEY GET THIS FAR EAST IS STILL IN QUESTION. NORMALLY OVERNIGHT CONVECTIVE SYSTEMS BEGIN TO WANE AFTER SUNRISE. HOWEVER THESE STORMS HAVE BEEN MAINTAINING THEIR STRENGTH...AND THE COMPLEX OVER SOUTHWEST INDIANA HAS TAKEN ON A RATHER MENACING BOW SHAPE WITH THE MAIN SUPERCELL AT THE NORTH END OF THE BOW. EVANSVILLE RADAR HAS BEEN INDICATING WINDS OF 60 KNOTS AT 1200 FEET. WILL OBVIOUSLY NEED TO KEEP AN EYE ON THIS. AS FOR THE GRIDS...HAVE INCREASED CLOUDCOVER THIS MORNING AND THIS EVENING. ALSO HAVE INCREASED POPS IN THE NORTHWEST THIS MORNING SINCE SOLID LINE OF STORMS WILL BE IMPACTING THAT AREA VERY SOON. STORMS WILL CONTINUE TO CROSS THE REGION THIS AFTERNOON. SEVERE WEATHER WILL STILL BE POSSIBLE...ESPECIALLY IN THE EAST WHERE THERE WILL BE THE MOST OPPORTUNITY FOR HEATING. 13 .AVIATION (12Z TAF ISSUANCE)... OF IMMEDIATE CONCERN IS LOW LEVEL WIND SHEAR WHICH WAS DROPPED AS OF THIS ISSUANCE AS 1K TO 2K FOOT SW WINDS HAVE DECREASED TO 30-40KTS WHILE SFC SW WINDS HAVE INCREASED TO AROUND 10KTS. THIS TREND WILL CONTINUE INTO THE AFTN. MAIN PROBLEM FOR REST OF FORECAST WILL BE TIMING THE SHOWERS/ THUNDERSTORMS FORMING ALONG AND AHEAD OF THE COLD FRONT HEADED OUR WAY. CURRENT INDICATIONS ARE THE THUNDERSTORMS SHOULD ARRIVE AT LOUISVILLE (SDF)...IN THE 16Z TO 18Z TIME FRAME AND BWG/LEX SHORTLY AFTER THAT. HAVE BUMPED UP TSTM CHCS FOR SDF AND LEX WITH TEMPO GROUPS FROM 18Z-23Z WHICH WILL AT TIMES SEND VSBYS INTO THE MVFR RANGE. FOR NOW WILL KEEP IN VCNTY AT BWG...BUT CUD GO TO A TEMPO GROUP NEXT ISSUANCE IF CURRENT RADAR TRENDS CONTINUE. TSTMS SHUD BE EXITING ALL THE TAF SITES AFTER 00Z AS CDFNT DROPS INTO TN. DK .SHORT TERM (TODAY AND TONIGHT)... POTENTIAL FOR SVR STORMS THE FOCUS THIS PD. WV IMAGERY INDICATES SHRTWV TROF ACRS THE UPR MS VLY PRECEDED BY CDFNT EXTENDING FROM ERN IA TO WRN MO ATTM. PROFILERS ARE SHOWING 5H 70-80 KT SW JET JUST AHEAD OF TROF IN THE VICINITY OF THE FRONT. SFC/LO LVL THETA E AXIS EXTENDS FROM CNTRL AR TO CNTRL MO TO NRN IL ATTM WITH A SECONDARY AXIS FROM NRN MS TO WRN TN/W KY. STRONG MOISTURE/DEWPOINT GRADIENT ALONG FRONT ATTM. UPR LEVEL TROF FLATTENS AS IT APPROACHES OUR FORECAST AREA (FA) LATE TODAY AND PASSES THRU TNGT. MODELS HAVE CLOSED THE GAP ON FROPA TIMING-MAYBE AN HOUR OR 2 APART WITH GFS STILL FASTEST WITH FRONT PASSING THRU LOUISVILLE BY 00Z. SHRT RANGE MODELS...INCLUDING OUR HIEST RESOLUTION LOCAL WRF...ARE CONSISTENT WITH INDICATING SCT TO NMRS TSTMS REACHING OUR NWRN MOST FA BY ABOUT MIDDAY AS MID LEVEL CAP WEAKENS...EXITING TO THE SOUTH OF THE OHIO RIVER BY 00Z AND THEN OUT OF OUR SERN MOST FA BY ABOUT 04Z. SPECULATING THAT OUR GREATEST SVR THREAT THIS AFTN AND EARLY EVE WILL BE ACRS THE NERN QUAD OF OUR FA INCLUDING OUR SERN INDIANA COUNTIES INTO THE BLUEGRASS REGION INCLUDING FFT AND LEX FROM ABOUT 19Z TIL 00Z. THIS AREA IS ON THE SWRN BORDER OF SPCS HIGHEST PROBS FOR SVR STORMS. IT APPEARS THAT MOISTURE/INSTABILITY (DEWPOINTS WILL CLIMB INTO THE LOWER 70S AT MOST LOCALES AND CAPES PROGGED LOCALLY TO 3500 J/KG)ARE CERTAINLY PLENTIFUL FOR THIS EVENT...HOWEVER DYNAMICS/WIND FIELDS OVERALL ARE ON THE WANE TODAY. HOWEVER...LOCAL WRF INDICATES A 45KT LO LVL JET COINCIDING WITH A BNDRY LAYER HELICITY MAX AT 21Z ON THE FRONT OVER SRN INDIANA JUST N AND E OF SDF TDA...DROPPING INTO THE BLUEGRASS REGION BY 00Z AND DECREASING AFTERWARD. SO THE THINKING IS...INCREASE POPS TO LIKELY BY THE AFTN WITH STORMS BECOMING MORE WIDESPREAD WITH TIME. A FEW STORMS MAY BECOME SVR WITH WIND/HAIL ABOUT EQUAL AS THREATS...PRIMARILY IN THAT AREA MENTIONED ABOVE. KIRKPATRICK .LONG TERM (SATURDAY THROUGH THURSDAY)... SATURDAY AND SUNDAY... INCREDIBLE LATE SPRING WEATHER FOR THE WEEKEND...UPPER LEVEL PATTERN STARTING THE WEEKEND FINDS A STRONG BUT FLATTENED RIDGE ACROSS THE GULF STATES AND ZONAL FLOW ACROSS THE NORTHERN HALF OF THE CONUS. SURFACE HIGH PRESSURE MOVES SLOWLY INTO THE OHIO VALLEY AND GREAT LAKES DURING THE PERIOD...KEEPING MOSTLY CLEAR SKIES EACH DAY...AND BRINGING A DRY NORTHEAST OR EASTERLY FLOW INTO THE REGION. NEAR NORMAL TEMPS EACH DAY...WITH SUNDAY BEING SLIGHTLY WARMER OF THE TWO DAYS. LOW HUMIDITY EACH DAY AS DEWPOINTS SHOULD DROP INTO THE 50S. MONDAY THROUGH TUESDAY... SOME AMPLITUDE INCREASE TO THE SOUTHERN RIDGE DURING THE EARLY WORK WEEK...AND A CLIMB IN H850 TEMPS IS EXPECTED. DIURNAL CU LOOKS POSSIBLE EACH DAY...BUT WITH EASTERLY FLOW MONDAY AND TUESDAY WOULD NOT EXPECT PRECIP EITHER DAY AS THIS IS TYPICALLY A DRY SETUP FOR THE REGION. ALSO...THE INCREASE IN MID LEVEL WARMING CREATING A CAP...AND BASICALLY JUST THE LACK OF ANY TRIGGER TO SPEAK OF WOULD LIMIT CONVECTION FROM DEVELOPING. HAVE THEREFORE REMOVED POPS FOR TUESDAY...EURO WOULD AGREE WITH THIS FOR THE MOST PART AND GOOD AGREEMENT FROM THE MREF TO STAY DRY EACH DAY AS WELL. DID TWEAK EACH DAY WARMER THAN PREVIOUS FORECASTED...BUT DID NOT GO AS FAR AS THE MEXMOS...TRENDED UP DUE TO THE INCREASED H850 TEMPS SEEN IN BOTH THE EURO AND GFS CLOSE TO 18 OR 19 C. WEDNESDAY AND THURSDAY... MADE NO CHANGES TO THE LAST TWO DAYS OF THE FORECAST PACKAGE. THE MREF ENSEMBLES HAVE TRENDED MUCH WETTER...WITH MORE THAN 50 PERCENT OF THE MEMBERS SHOWING .1 OF RAINFALL BOTH DAYS. AT THE SAME TIME THE 00Z EURO IS NOT NEARLY AS BULLISH ON THE RAINFALL THREAT WEDNESDAY SHOWING A DRY DAY...MORE SO FOR THURSDAY WHERE MUCH MORE LOW LEVEL MOISTURE ENTERS THE REGION ALLOWING FOR GREATER INSTABILITY. ABOVE NORMAL TEMPS THOUGH LOOK TO CONTINUE EITHER WAY AS H850 TEMPS REMAIN WARM AROUND 18 OR 19 C. --SCHOTT && .LMK WATCHES/WARNINGS/ADVISORIES... KY...SEVERE THUNDERSTORM WATCH WEST OF A LINE FROM LEXINGTON TO TOMPKINSVILLE UNTIL 20Z...EXCEPT OHIO HANCOCK BRECKINRIDGE AND MEADE. SEVERE THUNDERSTORM WATCH EAST OF A LINE FROM LEXINGTON TO TOMPKINSVILLE UNTIL 01Z. IN...NONE. &&
Hazardous weather outlook, Jun 8, 11:30 AM EDT, 1 hour 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 1130 AM EDT FRI JUN 8 2007 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-090830- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 1130 AM EDT FRI JUN 8 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. A COLD FRONT WILL MOVE INTO SOUTHERN INDIANA LATE THIS AFTERNOON AND INTO CENTRAL KENTUCKY BY EVENING. NUMEROUS THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG AND AHEAD OF THIS FRONT. THE STRONGEST STORMS MAY BECOME SEVERE...PRODUCING DAMAGING WINDS AND UP TO QUARTER SIZE HAIL. AT THIS TIME...THE AREA WITH THE GREATEST SEVERE POTENTIAL APPEARS TO BE EASTERN AND SOUTHERN SECTIONS OF CENTRAL KENTUCKY INCLUDING LEXINGTON AND BOWLING GREEN. THE STORMS SHOULD EXIT SOUTH CENTRAL KENTUCKY BY MIDNIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. ISOLATED THUNDERSTORMS WILL BE POSSIBLE MAINLY DURING THE AFTERNOON HOURS WEDNESDAY AND THURSDAY. NO SEVERE WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. 13
In the hours before
Local storm report, Jun 8, 12:36 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1236 PM EDT FRI JUN 08 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM TSTM WND DMG RUSSELLVILLE 36.84N 86.89W
06/08/2007 LOGAN KY EMERGENCY MNGR
TREES DOWN...POWER LINES DAMAGED.
&&
CMCSpecial weather statement, Jun 8, 12:45 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 1245 PM EDT FRI JUN 8 2007 KYZ063-073-074-081730- ALLEN-BARREN-HART- 1145 AM CDT FRI JUN 8 2007 ...LINE OF STRONG STORMS WILL MOVE ACROSS ALLEN...BARREN...AND HART COUNTIES... AT 1142 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES NORTHWEST OF MUNFORDVILLE TO FRANKLIN...OR ALONG A LINE EXTENDING FROM 37 MILES NORTHEAST OF BOWLING GREEN TO 18 MILES SOUTHWEST OF BOWLING GREEN... AND MOVING SOUTHEAST AT 40 MPH. FREQUENT DEADLY LIGHTNING...HEAVY RAIN...AND STRONG GUSTY WINDS OF AROUND 45 TO 50 MPH... ARE EXPECTED WITH THESE STORMS. THESE STORMS WILL BE... NEAR MUNFORDVILLE BY 1155 AM CDT. NEAR SCOTTSVILLE BY 1210 PM CDT. IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO... WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. JSD
Local storm report, Jun 8, 12:58 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1258 PM EDT FRI JUN 08 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1248 PM TSTM WND GST BOWLING GREEN 36.97N 86.44W
06/08/2007 E60 MPH WARREN KY BROADCAST MEDIA
1250 PM TSTM WND DMG BOWLING GREEN 36.97N 86.44W
06/08/2007 WARREN KY BROADCAST MEDIA
POWER LINES DOWN
&&
CMCLocal storm report, Jun 8, 1:14 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
114 PM EDT FRI JUN 08 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1258 PM TSTM WND DMG AUBURN 36.87N 86.70W
06/08/2007 LOGAN KY TRAINED SPOTTER
TREE AND POWER LINE DOWN
&&
SLDLocal storm report, Jun 8, 1:22 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
122 PM EDT FRI JUN 08 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0121 PM TSTM WND DMG FRANKLIN 36.73N 86.57W
06/08/2007 SIMPSON KY EMERGENCY MNGR
TREE DOWN
&&
SLDSpecial weather statement, Jun 8, 1:22 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 122 PM EDT FRI JUN 8 2007 KYZ036-037-040>043-047>049-055>057-067-081900- SCOTT KY-HARRISON KY-WOODFORD KY-FAYETTE KY-BOURBON KY- NICHOLAS KY-MERCER KY-JESSAMINE KY-CLARK KY-BOYLE KY-GARRARD KY- MADISON KY-LINCOLN KY- INCLUDING THE CITIES OF...GEORGETOWN...CYNTHIANA...VERSAILLES... LEXINGTON...PARIS...CARLISLE...HARRODSBURG...NICHOLASVILLE... WINCHESTER...DANVILLE...LANCASTER...RICHMOND...STANFORD 122 PM EDT FRI JUN 8 2007 ...THUNDERSTORMS MOVING ACROSS THE BLUEGRASS REGION OF CENTRAL KENTUCKY... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SCATTERED THUNDERSTORMS MOVING ACROSS THE BLUEGRASS REGION OF CENTRAL KENTUCKY. THE STRONGEST STORMS WERE LOCATED IN A BROKEN LINE FROM NICHOLAS COUNTY SOUTHWESTWARD THROUGH LINCOLN COUNTY. THESE STORMS WERE MOVING EAST AT 40 MPH. EXPECT BRIEF HEAVY RAINS...WIND GUSTS TO 45 MPH...AND FREQUENT LIGHTNING CAN BE EXPECTED WITH THESE STORMS. ADDITIONAL THUNDERSTORMS JUST EAST OF THE LOUISVILLE METRO AREA WILL ALSO MOVE EAST INTO THE BLUEGRASS REGION THIS AFTERNOON. SOME OF THESE THUNDERSTORMS MAY INTENSIFY AS THE HEAD EAST. A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR EAST CENTRAL KENTUCKY UNTIL 900 PM EDT. STAY TUNED TO NOAA ALL HAZARDS WEATHER RADIO...YOUR LOCAL MEDIA...AND WEATHER.GOV/LEXINGTON ON THE INTERNET FOR THE LATEST UPDATES AND POSSIBLE WARNINGS. MJ
The office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 12:36 PM EDT | Severe Thunderstorm Warning | LMK | Logan, Simpson | 24 min |
| Jun 8, 12:54 PM EDT | Severe Thunderstorm Warning | LMK | Warren | 21 min |
| Jun 8, 1:03 PM EDT | Severe Thunderstorm Warning | LMK | Simpson | 27 min |
| Jun 8, 1:53 PM EDT | Severe Thunderstorm Warning | LMK | Cumberland, Monroe | 37 min |
| Jun 8, 2:47 PM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Nicholas | 43 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.